# SDR SWAA2022121376904

- Difficulty date: November 30, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 34,142 hours, 15,565 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231DF POPS.  REMOVED THE FLOOR PANEL IAW AMM 53-21-00-000-801.   DUE TO EXTENT OF DAMAGE, FABRICATED A NEW FLOOR PANEL,  INSERTS INSTALLED IAW SRM 53-00-50-2R-0, PARA 1A,  PARA 5S, AND DWG 143A5810-513.  INSTALLED THE NEW FLOOR PANEL IAW AMM 53-21-00-400-801.
